Rodríguez Bernal, Aníbal and Popescu, Luminita (2004) On a singularly perturbed wave equation with dynamic boundary conditions. Proceedings of the Royal Society of Edinburgh: Section A Mathematics, 134 (2). 389-413 . ISSN 0308-2105
Official URL: http://www.ingentaconnect.com/content/rse/proca
In this paper we analyse a singular perturbation problem for linear wave equations with interior and boundary damping. We show how the solutions converge to the formal parabolic limit problem with dynamic boundary conditions. Conditions are given for uniform convergence in the energy space.
|Subjects:||Sciences > Mathematics > Differential equations|
|Deposited On:||23 May 2011 15:00|
|Last Modified:||06 Feb 2014 09:32|
Repository Staff Only: item control page